MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-26
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Codes Rupture (2208); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2021, that a 26 mm sjm rigid saddle ring was successfully implanted for a mitral valve repair.After the surgery, transesophageal echocardiogram (tee) showed no mitral regurgitation (mr).On (b)(6) 2021, 2d echo showed that there was severe mr.The device was explanted and replaced with a 27 mm sjm masters series valve expanded cuff to resolve the event.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: b7, d9, g3, h2, h3, h6, h10.Correction: b5.An event of regurgitation due to chordal rupture and explant of the device was reported.The device met visual specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.
 
Event or Problem Description
It was reported that on (b)(6) 2021, that a 26 mm sjm rigid saddle ring was successfully implanted for a mitral valve repair in a patient with pre-existing conditions of rheumatic heart disease.After the surgery, transesophageal echocardiogram (tee) showed no mitral regurgitation (mr).On (b)(6) 2021, 2d echo showed that there was severe mr due to chordal rupture.The device was explanted and replaced with a 27 mm sjm masters series valve expanded cuff to resolve the event.The patient remained hemodynamically stable throughout the procedure.No additional information was provided.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13176435
Report Number2648612-2022-00003
Device Sequence Number4562597
Product Code KRH
UDI-Device Identifier05414734009423
UDI-Public05414734009423
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Model NumberRSAR-26
Device Catalogue NumberRSAR-26
Device Lot Number7510429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown